# SDR SWAA2022051909074

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 17,503 hours, 8,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDEWALL LIGHTS ROW 6-10 INOP CAPTAINS SIDEWALL LIGHTS ROW 6-10 INOP *WORK IN CONJUNCTION WITH CONCURRENT MEL FOR ROWS 22-28* / [01] R&R SEAT 6A LED LIGHT ASSEMBLY PER AMM 33-21-00. OPS CHECKS GOOD.
